File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust stabilization via state feedback for descriptor systems with uncertainties in the derivative matrix

TitleRobust stabilization via state feedback for descriptor systems with uncertainties in the derivative matrix
Authors
Issue Date2000
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp
Citation
International Journal Of Control, 2000, v. 73 n. 5, p. 407-415 How to Cite?
AbstractThis paper considers the robust stabilization problem for linear continuous-time descriptor systems with norm-bounded perturbations in matrix E. We show that if the problem has a solution, then the perturbations must not increase the rank of E. Under the assumption that the rank of E with uncertainties is always equal to the rank of E without uncertainties, the problem under consideration falls into two cases. For the first case, a complete solution in terms of a necessary and sufficient condition is given for quadratic stabilization. For the other case, a necessary condition and a sufficient condition are presented.
Persistent Identifierhttp://hdl.handle.net/10722/156762
ISSN
2015 Impact Factor: 1.88
2015 SCImago Journal Rankings: 1.494
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLin, Cen_US
dc.contributor.authorWang, JLen_US
dc.contributor.authorYang, GHen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:43:52Z-
dc.date.available2012-08-08T08:43:52Z-
dc.date.issued2000en_US
dc.identifier.citationInternational Journal Of Control, 2000, v. 73 n. 5, p. 407-415en_US
dc.identifier.issn0020-7179en_US
dc.identifier.urihttp://hdl.handle.net/10722/156762-
dc.description.abstractThis paper considers the robust stabilization problem for linear continuous-time descriptor systems with norm-bounded perturbations in matrix E. We show that if the problem has a solution, then the perturbations must not increase the rank of E. Under the assumption that the rank of E with uncertainties is always equal to the rank of E without uncertainties, the problem under consideration falls into two cases. For the first case, a complete solution in terms of a necessary and sufficient condition is given for quadratic stabilization. For the other case, a necessary condition and a sufficient condition are presented.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.aspen_US
dc.relation.ispartofInternational Journal of Controlen_US
dc.titleRobust stabilization via state feedback for descriptor systems with uncertainties in the derivative matrixen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1080/002071700219588en_US
dc.identifier.scopuseid_2-s2.0-18744411516en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-18744411516&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume73en_US
dc.identifier.issue5en_US
dc.identifier.spage407en_US
dc.identifier.epage415en_US
dc.identifier.isiWOS:000086313400005-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridLin, C=11139324700en_US
dc.identifier.scopusauthoridWang, JL=7701308538en_US
dc.identifier.scopusauthoridYang, GH=7405751358en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats